# SDR 2009FA0000105

- Difficulty date: September 2, 2008
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N425JH
- Make and model: Cessna 425
- Aircraft serial: 4250124
- Aircraft time: 6,474 hours, 5,714 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 50110242
- Condition: Corroded
- Location: Rt Wing
- Part time: 6,474 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED IAW INSTRUCTIONS BY MFG SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  THE LWR RT WING AFT ATTACH FITTING PN 5011024-2 FAILED NDT INSPECTION.  REPLACED WING FITTING.
